Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/73668
Title: | Uniqueness of solutions for a fractional thermostat model | Authors: | Caballero, J. Harjani, J. Sadarangani, K. |
UNESCO Clasification: | 120299 Otras (especificar) 1202 Análisis y análisis funcional 120219 Ecuaciones diferenciales ordinarias |
Keywords: | Eigenvalue Fractional differential equation Lyapunov-type inequality Thermostat model |
Issue Date: | 2020 | Project: | MTM 2016–79436–P | Journal: | Carpathian Journal of Mathematics | Abstract: | In this paper, we present a sufficient condition for the uniqueness of solutions to a nonlocal fractional boundary value problem which can be considered as the fractional version to the thermostat model. As application of our result, we study the eigenvalues problem associated and, moreover, we get a Lyapunov-type inequality. | URI: | http://hdl.handle.net/10553/73668 | ISSN: | 1584-2851 | Source: | Carpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020) |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1
checked on Mar 30, 2025
Page view(s)
143
checked on Jan 4, 2025
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.